- -

Primal spaces and quasihomeomorphisms

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Primal spaces and quasihomeomorphisms

Show full item record

Haouati, A.; Lazaar, S. (2015). Primal spaces and quasihomeomorphisms. Applied General Topology. 16(2):109-118. doi:10.4995/agt.2015.3045.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/72539

Files in this item

Item Metadata

Title: Primal spaces and quasihomeomorphisms
Author:
Issued date:
Abstract:
[EN] In [3], the author has introduced the notion of primal spaces.The present paper is devoted to shedding some light on relations between quasihomeomorphisms and primal spaces.Given a quasihomeomorphism q from X to Y , ...[+]
Subjects: Quasihomeomorphism , Principal space , Sober space
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2015.3045
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2015.3045
Type: Artículo

References

Belaid, K., Echi, O., & Lazaar, S. (2004). T(α,β)-spaces and the Wallman compactification. International Journal of Mathematics and Mathematical Sciences, 2004(68), 3717-3735. doi:10.1155/s0161171204404050

Belaid, K., Echi, O., & Lazaar, S. (2004). T(α,β)-spaces and the Wallman compactification. International Journal of Mathematics and Mathematical Sciences, 2004(68), 3717-3735. doi:10.1155/s0161171204404050

Echi, O. (2012). The categories of flows of Set and Top. Topology and its Applications, 159(9), 2357-2366. doi:10.1016/j.topol.2011.11.059 [+]
Belaid, K., Echi, O., & Lazaar, S. (2004). T(α,β)-spaces and the Wallman compactification. International Journal of Mathematics and Mathematical Sciences, 2004(68), 3717-3735. doi:10.1155/s0161171204404050

Belaid, K., Echi, O., & Lazaar, S. (2004). T(α,β)-spaces and the Wallman compactification. International Journal of Mathematics and Mathematical Sciences, 2004(68), 3717-3735. doi:10.1155/s0161171204404050

Echi, O. (2012). The categories of flows of Set and Top. Topology and its Applications, 159(9), 2357-2366. doi:10.1016/j.topol.2011.11.059

Echi, O. (2012). The categories of flows of Set and Top. Topology and its Applications, 159(9), 2357-2366. doi:10.1016/j.topol.2011.11.059

J. F. Kennisson, The cyclic spectrum of a Boolean flow, Theory Appl. Categ. 10 (2002), 392-409.

J. F. Kennisson, Spectra of finitly generated Boolean flow, Theory Appl. Categ. 16 (2006), 434-459.

A. Grothendieck and J. Dieudonné, Eléments de Géométrie Algébrique, Die Grundlehren der mathematischen Wissenschaften, vol. 166, Springer-Verlag, New York, 1971.

H. Stone,Applications of Boolean algebra to topology, Mat. Sb. 1 (1936), 765-772.

Kai-Wing, Y. (1972). Quasi-homeomorphisms and lattice-equivalences of topological spaces. Journal of the Australian Mathematical Society, 14(1), 41-44. doi:10.1017/s1446788700009617

Kai-Wing, Y. (1972). Quasi-homeomorphisms and lattice-equivalences of topological spaces. Journal of the Australian Mathematical Society, 14(1), 41-44. doi:10.1017/s1446788700009617

Gierz G. Gierz, K. H. Hofmann, K. Keimel, J. D. Lawson, M. Mislove and D. S. Scott, Continuous Lattices and Domains, Cambridge Univ, Press, 2003.

[-]

This item appears in the following Collection(s)

Show full item record